# SDR SIMA20191031001

- Difficulty date: October 31, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 46,331 hours, 42,151 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Smoke
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT-C/A-INSPECTED FOUND CTR DU TO BE THE SOURCE OF SMOKE.  C/W POST MOD ADS-B FMS DATA BASE UPLOAD IAW ENVOY W/C 34-800-01. NO DEFECTS NOTED
